MAUDE Adverse Event Report: BOVIE MEDICAL CORPORATION J-PLASMA

BOVIE MEDICAL CORPORATION J-PLASMA
Catalog Number BVX-270B
Medical Device Problem Codes Self-Activation or Keying (1557); Activation, Positioning or Separation Problem (2906); Activation Problem (4042)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Patient Problem/Medical Problem (2688)
Date of Event 04/03/2019
Type of Reportable Event Malfunction
Event or Problem Description
The reported complaint was the hand piece could activate without depressing the trigger.Testing of the device showed it to be working as intended.The reported problem was not able to be replicated.This is the 2nd device of 3 from the reported complaint.

Brand Name
J-PLASMA
Common Device Name
J-PLASMA
Manufacturer (Section D)
BOVIE MEDICAL CORPORATION
5115 ulmerton road
clearwater FL 33760 4004
MDR Report Key8544791
Report Number3007593903-2019-00004
Device Sequence Number1731133
Product Code GEI
UDI-Device Identifier00607151009458
UDI-Public00607151009458
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K112233
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2022
Device Catalogue NumberBVX-270B
Device Lot Number1218C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2019
Initial Report FDA Received Date04/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1